MAUDE Adverse Event Report: VYAIRE MEDICAL GMBH PRODUCT VYNTUS BODY

VYAIRE MEDICAL GMBH PRODUCT VYNTUS BODY
Model Number PRODUCT VYNTUS BODY
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/27/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
On (b)(6) 2023 during a complaint search it became evident, that this complaint is a similar complaint to the reportable complaint (b)(4).The reporting decision was updated accordingly.During the remote troubleshooting the most probable sequence of events leading to the breakdown of the device was identified.The us sensor was either not properly screwed in the fpv or loosened over time.The us sensor fell off, was for a moment caught by the cable, bevor finally tumbling to the ground.The customer was trained to properly screw the us sensor in the fpv and the device was repaired on site.The capa investigation identified the following root cause: misuse of the uss as a ¿handle¿ to change the support arm position instead of using the proper handle of the vyntus body support arm or the support arm itself.This misuse loosens the mechanical connection between the uss and the fpv so it becomes insufficient to hold the uss in place.
 
Event or Problem Description
The customer called and complained about the fixation of the us sensor.A falling us sensor caused most probably the breakdown of the device.No patient involvement.

Brand Name
PRODUCT VYNTUS BODY
Common Device Name
VYNTUS BODY
Manufacturer (Section D)
VYAIRE MEDICAL GMBH
leibnizstrasse 7
hoechberg 97204
GM  97204
Manufacturer (Section G)
VYAIRE MEDICAL GMBH
leibnizstrasse 7
hoechberg 97204
GM   97204
Manufacturer Contact
maren wiese
leibnizstrasse 7
hoechberg 
GM  
MDR Report Key17824876
Report Number9615102-2023-00137
Device Sequence Number14992830
Product Code JEH
UDI-Device Identifier04250892904672
UDI-Public(01)04250892904672(11)170912
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K190853
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/27/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberPRODUCT VYNTUS BODY
Device Catalogue NumberVYNB
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/27/2022
Initial Report FDA Received Date09/27/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/12/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown